# SDR USAA2009050891121

- Difficulty date: April 22, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,949 hours, 46,815 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Web
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CRACK ON WEB AT HORIZONTAL STABILIZER CENTER SECTION BETWEEN STA 1088 & STA 1104 LBL 22.  REPAIRED WEB AT HORIZONTAL STABILIZER CENTER SECTION BETWEEN STA 1088 & STA 1104 LBL 22 IAW B737 SRM 51-70-13.
